# SDR CALA2022030300556

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737-8
- Aircraft serial: 30803
- Aircraft time: 61,499 hours, 21,912 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: BOEING
- Part serial: NA
- Condition: Dented
- Location: Sta370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS PER ECRA 5331-02856 STEP 20 INITIATE A 2ND DIP LOGPAGE WHICH REFERENCES DIP LOGPAGE 9732475  REF AAR N/R 9641301 ENGINEERING FOR THE INPSECTION REQUIREMENTS FOR PART 2 OF THE LATEST REVISION OF ECRA 5331-02856. REFERENCE LP 9732475, PER ECRA 5331-02856 UPON THE ACCUMULATON OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES, PLANNING TO CONTACT DIP TO READ AS FOLLOWS AS PER ECRA 5331-02856 UPON THE ACCUMULATION OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES PLANNING TO CONTACT ENGINEERING FOR THE INSPECTION REQUIREMENTS FOR PART 2 OF THE LATEST REVISION OF ECRA 5331-02856
